“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6843
School of Physics
  Title:   Dynamics of Chaotic Inflation with Variable Space Dimension
  Author(s):  F. Nasseri
  Status:   Published
  Journal: Phys. Lett. B
  No.:  53
  Vol.:  538
  Year:  2002
  Pages:   223-232
  Supported by:  IPM
Within the framework of a model Universe with variable space dimension, we study chaotic inflation with the potential m2ϕ2/2, and calculate the dynamical solutions of the inflaton field, variable space dimension, scale factor, and their interdependence during the inflationary epoch. We show that the characteristic of the variability of the space dimension causes the inflationary epoch in the variable space dimension to last longer than the inflationary epoch in the constant space dimension.

Download TeX format
back to top
scroll left or right